Post
Gorillabot3000 Gorillabot3000 13-15, M 4 Answers Dec 31, 2013 in Doing Good

Your Response

Cancel

Um... maybe you need to start taking meds,



Children aren't suppose to be indigo. O.o

Best Answer

Please have foreknowledge of the topic before responding...

Best Answer

I actually do. I'm just an azzhole.

Best Answer

lol! Though seriously, do you know the answer? I checked the 3rd page of google. I'm kinda desperate.

Best Answer

No. I never seen anything on it. Just stick with natural remedies. The pharmaceutical companies want you sick, anyhow. Hence why you shouldn't trust anything unnatural.

Best Answer
1 More Response

Labels

Best Answer

Labels aren't medicinal. I meant things such as ritalin.

Best Answer

True but they're dangerous. Separates people into categories, eliminates the uniqueness of a person, like putting them in a box. Indigo/crystal/rainbow/earth angel/empath etc...doesn't matter. All psychiatric medicines are ****** up.

Best Answer

Yeah, I'm aware of this, though I'm really looking for an answer regarding medicine since I read up on indigo children only recently, and the articles almost always say that certain adhd medications, such as ritalin, can make indigo children lose their esp. I think that it may be related to a medication that I took for adhd, though I want to double check first. Unfortunately, the only one that I can ever find written is Ritalin, and Google isn't helping me.

Best Answer

Everyone has esp and psychic abilities, not just the oh so special "indigos/star/crystal/rainbow children..."
All psychiatric medicines are ****** up. Nuff said.

Best Answer
1 More Response

If you are referring to medicines that might increase sensitivity in people who are already highly sensitive, you might want to check google. There are some that do, including seroquel /quetiapine, probably prozac, and anything that can cause hallucinations or severe mood swings. Other medicines, such as mild antidepressants, might be good for highly sensitive people. If you are getting a prescription for something, be sure to ask your doctor about possible side effects.

Best Answer

No, I was actually reffering to anti-depressants and more notably, ADD medications specifically. Google wasn't being of any help, so I posted my question here. Thanks anyways.

Best Answer

OK. You might want to look it up under the psychological definition, 'highly sensitive person.' That might give you more info on medicines and other things that might be helpful or harmful.

Best Answer

But I'm dealing with ESP, not HSP :I

Best Answer

Related Questions